# SDR 95ZZZW457

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 1763
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR RT SIDE STATION 1763 FLOOR SUPPORT BEAM HAS CORROSION BETWEEN 1ST AND 2ND SEAT TRACKS.  REMOVED DAMAGED AREA CLEANED CORROSION AND TREATED AREA FABRICATED AND INSTALLED REPAIR PER SRM 53-21-00.
